# SDR VNAA2011060300024

- Difficulty date: May 30, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N253PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7934
- Aircraft time: 16,771 hours, 17,358 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 864808
- Part serial: D1060
- Condition: Malfunctioned
- Location: Landing Gear
- Part time: 15,709 hours, 16,214 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED GEAR DISAGREE WITH GEAR LEVER DOWN WHILE ON FINAL APPROACH TO CLT.  CREW COMPLIED WITH QRH AND LANDED IN CLT WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT LANDING GEAR SYSTEM, REMOVED AND REPLACED PSEU (PROXIMITY SENSOR ELECTRONIC UNIT) AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT RELEASED FOR SERVICE.
